Manfred Krüppel
Ungleichungen für den asymptotischen Radius in uniform konvexen Banach-Räumen mit Anwendungen in der Fixpunkttheorie
The paper is published: Rostocker Mathematische Kolloquium, Rostock. Math. Kolloq. 48, 59-74 (1995)
06F05 Ordered semigroups, See also {20Mxx}
20M14 Commutative semigroups
Abstract: We regard a new modul of convexity $\delta_p$, which depends of a
parameter p>1. With help of $\delta_p$ we obtain an estimate of
||\lambda x+(1-\lambda)y|| for 0\le \lambda \le 1 and prove an
inequality for the asymptotic radius of a bounded sequence. By means
of our inequality we obtain two asymptotic fixed point theorems.